# SDR CALA2025082007961

- Difficulty date: August 17, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 70,305 hours, 25,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESS SLIDE MATERIAL ABOVE GIRT BAR DOOR 1R. RETUCKED GIRT Z-FOLD TO PROPER GIRT PAYOUT DIMENSION PER AMM 25-66-01-400-801 D (2)(C)(D).
